MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA14
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 35 of 50.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
End user reports that individual catheter packaging wrappers have holes/ scrapes/ areas that look melted on them.She decided to report this product defect to us today as she said she kept finding so many with the issue.She said from 3 mu boxes all of same reported lot, she has found 50 catheters where the individual catheter packaging wrapper has what looks like small holes/ scrapes/ some areas that appear melted on the packaging exposing parts of the catheter underneath.She said in some areas this does expose parts of the clear plastic part of the catheter, not so much near the funnel end.She said not every catheter affected from these 3 mu boxes, but stated 50 were like this from those 3 mu boxes.She said the ultra boxes they came from look undamaged, the primary shipping box also undamaged.She said she keeps them in a room temperature environment and said there is no way they could have gotten damaged at her house and that they looked like this when you remove them from the ultra14 mu boxes.She used 20 so far to cath with stating the catheter itself was still ok, no concerns with use but she did throw away and not use 30 of them.No harm from use she reports.
 
Additional Manufacturer Narrative
Device 35 of 50 this complaint has been evaluated, an investigation was completed by a third party supplier.Retained samples from the complained lots were reviewed by the supplier and no abnormity found.From the investigation result, ¿the defects happen to the bottom film.Normally, if the film itself have such defect before blister, it can not form the cavity correctly, and our worker can find it.So we believe it happened after blister packing.And after blister packing, we have 100% visual inspection to the products before putting into box.We checked on the production line, there is no possiblity to cause such defect, and we haven't seen similar defect on line.So we can't tell the root cause.No action to take for now.¿ this investigation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20952164
Report Number1049092-2024-00192
Device Sequence Number20729145
Product Code KOD
UDI-Device Identifier00815947020444
UDI-Public00815947020444
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2026
Device Model NumberULTRA14
Device Lot Number23B15706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale